CureZone   Log On   Join
Re: what do you think?
 
leb Views: 1,309
Published: 15 years ago
 
This is a reply to # 963,565

Re: what do you think?


I am sorry that you are not feeling well. Those episodes must be terrifying.

I had problems with dizziness when I had my IUD and it too seemed to get worse after I ate. Shakiness also accompanied many of these episodes. I went off Mono-Sodium-Glutamat (Natrium Glutamat) and artificial sweeteners until I realized it didn't seem to be helping. In response to my post, I was told that the hormone in Mirena (levonorgestrol sp?) can cause insulin resistance. I also received some other helpful information in response to my posts so you might want to read them. I would also try doing research on reactive hypoglycemia. My knowledge of medicine is pretty poor, but this is one of the conditions I thought I might have when I was experiencing side effects similar to yours.

As for the pill, I too was on it for awhile, albeit when I was much younger, and didn't have severe side effects. I had the MIrena removed almost 3 weeks ago and within a week the dizziness that had become more and more persistent disappeared. I wish you the best and hope you feel better soon.













 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2022  www.curezone.com

3.299 sec, (1)